# SDR AALA972112

- Difficulty date: November 3, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N70079
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 619
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Sensor
- Part number: 62GB
- Condition: Defective
- Location: Rt Mlg
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

MIA - FLT 917 - AFTER TAKEOFF MIA DURING CLIMB-OUT, LOST CAPTAINS ADC, NR 1 PRESSURE REGULATOR, NR 1 PITCH TRIM, NR 1 YAW DAMPER.  AS CLIMB CONTINUED, LOST NR 2 PITCH TRIM, NR 2 YAW DAMPER AND F/O'S ADC AND PITOT HEAT FAULT.  AUTOPILOT AND AUTOTHROTTLES KICKED OFF AND LOST ALL AUTOMATIC SPEED AND ALTITUDE INDICATIONS.  AIRCRAFT RETURNED TO MIA AND LANDED WITHOUT INCIDENT.  ACCOMPLISHED ADC BITE CHECK AND AFS TEST PROBE ICE PROTECTION TEST WITH NO FAULTS NOTED.  ACCOMP BITE CHECK OF PROX DETECTOR AND FOUND FAULT ON NR 14 RT MLG SENSOR 62GB.  REPLACED NR 14 RT MLG GEAR SENSOR 62GB.  SYSTEMS GROUND CHECKED NORMAL OPERATION.  (M)
